# SDR TWAA0103003

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND HEAVY CORROSION ON STRINGER 19R AT STA 180.  REMOVED CORROSION ON STRINGER 18L, STA 150 TO 229, AND REPLACED WITH NEW LONGERON PER SRM 53-11-1, FIG 3, AND SRM 51-30-02 AND 51-30-5.
